# SDR SWIA201436213

- Difficulty date: January 19, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,089 hours, 46,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT BUTT STRAP JUST FWD OF CARGO DOOR.  C-CHECK NEW BUTT STRAP INSTALLED ON LT JUST FWD OF CARGO DOOR IAW SRM, PN 120-46163-001.
